# SDR USAA2011072000021

- Difficulty date: July 11, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - RIGHT SIDE SHEAR WEB HAS ATTACH HOLES BROKEN OUT AT BS 1017 & BS 1024, BL 0.  REPLACED SHEAR WEB IAW B737 SRM 51-40-02 FIG 3, 8, 9, 10 & 12.
